Arthritis and the Hep B vacinne

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ubob
Regular Member


Date Joined Dec 2003
Total Posts : 98
   Posted 9/13/2006 8:58 AM (GMT -7)   
My daughter has developed generalised arthralgia in all joints as a result of a adverse reaction to the hep B vaccine. All arthritis panels and labs are negative; has anyone else dealt with this problem? Does anyone have any treatment suggestions? It's somewhat difficult to know were to start with no positive labs.

yalinda
Veteran Member


Date Joined May 2006
Total Posts : 1179
   Posted 9/13/2006 9:29 AM (GMT -7)   
are you seeing a specialist? what type? i hope you get some answers soon. i am guessing it might have done something to the immune system creating an auto immune response? sry i really dont know how to help..... best wishes......yalinda

erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 9/13/2006 11:39 AM (GMT -7)   

dear ubob,

my rule of thumb is NEVER  WAIT WITH KIDS.  ok, i don't know your daughters full health history so i will give you every intervention i know:

  • 1st report this incident to the RN, MD or pediatrician or school nurse that gave the shot.
  • have them identify & attain the vial that the injection was drawn from (they have it! b/c it's written on the chart of administration: from what vial of HepB vaccine the med came from)
  • get written documentation if neccesary.
  • have them give you the amount of vaccine admisnistered or better yet...get a copy of it! for legal reasons and medical evidence.
  • have your daughter assessed again by her MD.
  • repeat any blood labs if ordered by her MD
  • check her for fevers!
  • seek an infectious disease pediatrician if symptoms do not go away.
  • do you know if in fact, your daughter had HepB? or an active case of it?

this might just be as simple as an adverse side effect and may be normal. w/ vaccines it is sometimes normal to display "illness" afterwards and it subsides after a week or 2.

but again....you can never be too safe with kids. i would definitely see an infectious disease doc if it gets worse or it doesn't get better.

 *again, touch base w/ her pediatrician, get her opinion on what to do next (she knows what's best) talk to Dr.s about this.

 *and get the name, report of exactly what was injected!it should be times/dated/ initials of who gave it/expiration date/amount given.... medical mistakes DO HAPPEN! and need to be addressed.

be safe, take care. be on top of the MDs on this!

sincerely,

erin (i wish you the best. i hope your daughter is ok & you get to the bottom of this)


ubob
Regular Member


Date Joined Dec 2003
Total Posts : 98
   Posted 9/13/2006 12:44 PM (GMT -7)   
My daughter had a severe reaction as an infant andcomplained of joint and stomache pain as soon as she was able to verbalis at the age of two or three. She is now 13 and the problem seem to have become somewhat worse. She is under the care of a great GI pediatrician as we didnt know were to start and had concerns of IBD. As I stated earlier all labs were negative as well as multiple imaging scans. It almost make you wish for a positive finding so you could know were to begin. I didn't report this initially because our GP would have brushed it of as a normal reaction. The GI is aware and has made note of the reaction but theirs not much that can be done at this point. As a father i think they should string up who evers responsiable for vacinating babies for sexually transmitted diseases.

erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 9/13/2006 4:47 PM (GMT -7)   
wow, i can only imagine your angst & worry.
it is proper protocol in the labor & delivery unit to administer the Vitamin K shot and the HepB shot to the thigh. it's pretty much universal along with the PKU screening.
how did they figure out it was the HepB vaccine that caused this?
i hope someone reads this that went through the same/similar situation.
i know that many children get problems & complications from the DPT and too many in one shot combo of many vaccinations...but the AMA is tweeking it to make it better.
take good care.
what sort of IBD does your daughter have?
Active/Severe Rheumatory Arthritis. Crohns. AS. Chiari Malformation & Right Brain venous anomoly. Partial complex seizures. Emphysema. Rheumatic Lung & Heart. MVP and Tricuspid prolapse. Had Lymes disease for 10 years.
Meds: Humira 40mg Q 4 days; Prednisone 20mg; Pentasa 4G daily; Imuran 50mg; Dilaudid 4mg; Diazepam 5mg; Avinza 60mg; Reglan; Antivert 25mg tid; LidoDerm; MiraLax & too many others.


ubob
Regular Member


Date Joined Dec 2003
Total Posts : 98
   Posted 9/14/2006 8:35 AM (GMT -7)   
Erin

Thanks for the reply. My daughter came home from the hospital a healthy happy little girl and without exageration their wasnt a moment that their wasnt a smile on her face unit two weeks later when she came home from having her hep vaccine, she was in pain for weeks following the vaccine and I didnt see a smile on her face for well over a year following that, as soon as she could speak she began to complain of joint and stomache pain. These are the two most common side effect of this vaccine. The school nurse at the elementry school that my daughter went to told me that she was aware of this side effect and sees it regularly in many of the children she deals with. As I said ealier the people resonsable for foisting this vaccine on our young should be held accountable and I would gladly donate the rope.

UBOB
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:17 PM (GMT -7)
There are a total of 2,734,211 posts in 301,194 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
386 Guest(s), 19 Registered Member(s) are currently online.  Details
Chask, DBwithUC, Katie95, Chanymom, 81GyGuy, KAR90, dismissed, Mpac1, mpost, Paxton, biker90, Mad Martha, U B Tough, jrpsf, FamilyGuy, catti, kcsmith72, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer